# SDR 08FDEA02015

- Difficulty date: May 28, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 65377001
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RIGHT FWD DOOR, CRACK AT AFT END EDGE SKIN AT O/B STOP ANGLE SUPPORT REPAIRED, R NLG DOOR REF 51-40-3, 51-30-5, 51-10-02, AND MM 32-22-001-4 .  PERFORMED ADJUSTMENT AND TEST OF DOOR REF MM 32-22-001-5.  OPS CHECK GOOD.  THIS IS CLASSIFIED AS A MINOR REPAIR.
